Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

How do I reduce weight caused due to intake of HCG and Seroguel ?

I just started (under the supervision of my doctor ) taking HCG shots. Just prior I was on 300 mg of seroguel. (the 18lbs weight gain definitely was from the medication). Should I wean myself off the, take a lower dose or completely stop taking the seroguel. I take bio identical hormones, prozac and the seroguel was for slight to mild issues with mood swings throughout my monthly cycle. please advise
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
There are no known drug interactions with HcG so it should not react in any way with seroquel or prozac.If you want to wean out with the medicines you are on please consult your doctor and do so if he advises.Presently you continue the medicines as prescribed by doctor and do not suddenly stop seroquel as you may get withdrawal symptoms.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor